# SDR UALA2010062802301

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 45,531 hours, 16,828 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 692
- Condition: Faulted
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 1 STATUS MSG APPEARED DURING CLIMBOUT.  REPLACED LOWER FAN LOOP AND OPS TESTED OK.  REOPENED BY OPBLM FOR PROBLEMS STILL PRESENT. REF SVC TIP. RES MEASURED 1510 OHM. REMOVED CONNECTORS, RPL SUSPECTED CONNECTOR (D5034), T/S 5251A DUE TO LOOSE PINS. MEG WIRES ENG TO D1590 IN P54 PANEL. ALL CHECKS OK. REPLACED CARD M683 PRECAUTION.
